Alert archive / Indiana / Tornado Warnings in 2019
Tornado Warning 15, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Mar 14, 2019, 10:39 AM CDT for Henderson County, Kentucky; Posey County, Vanderburgh County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2019, 10:39 AM CDT (15:39 UTC)
- Expired
- Mar 14, 2019, 11:03 AM CDT
- In force
- 24 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Posey County, IN, Vanderburgh County, IN, Henderson County, KY
The radar
The Evansville,IN radar (KVWX), 32 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 9:47 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 554 m²/s²
- 0-3 km storm-relative helicity
- 695 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
189
WFUS53 KPAH 141539
TORPAH
INC129-163-KYC101-141615-
/O.NEW.KPAH.TO.W.0015.190314T1539Z-190314T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
1039 AM CDT THU MAR 14 2019
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Vanderburgh County in southwestern Indiana...
East central Posey County in southwestern Indiana...
Northwestern Henderson County in northwestern Kentucky...
* Until 1115 AM CDT.
* At 1038 AM CDT, a confirmed tornado was located 7 miles north of
Corydon, or 9 miles west of Henderson, moving northeast at 65 mph.
HAZARD...Damaging tornado.
SOURCE...Emergency Management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Evansville and Kasson around 1050 AM CDT.
Melody Hill and Darmstadt around 1055 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3804 8747 3803 8745 3796 8745 3774 8773
3785 8788 3817 8760 3817 8747
TIME...MOT...LOC 1538Z 219DEG 57KT 3784 8776
TORNADO...OBSERVED
HAIL...<.75IN
$$
PS2 follow-up statements
367
WWUS53 KPAH 141551
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
1051 AM CDT THU MAR 14 2019
INC129-163-KYC101-141615-
/O.CON.KPAH.TO.W.0015.000000T0000Z-190314T1615Z/
Vanderburgh IN-Posey IN-Henderson KY-
1051 AM CDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
VANDERBURGH...EAST CENTRAL POSEY AND NORTHWESTERN HENDERSON
COUNTIES...
At 1051 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Evansville, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Evansville, Melody Hill, Darmstadt and Kasson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3804 8747 3803 8745 3796 8745 3774 8773
3785 8788 3817 8760 3817 8747
TIME...MOT...LOC 1551Z 222DEG 53KT 3796 8759
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
PS552
WWUS53 KPAH 141603
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
1103 AM CDT THU MAR 14 2019
INC129-163-KYC101-141612-
/O.CAN.KPAH.TO.W.0015.000000T0000Z-190314T1615Z/
Vanderburgh IN-Posey IN-Henderson KY-
1103 AM CDT THU MAR 14 2019
...THE TORNADO WARNING FOR VANDERBURGH...EAST CENTRAL POSEY AND
NORTHWESTERN HENDERSON COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. Additional storms are
likely. Stay aware.
A Tornado Watch remains in effect until 400 PM CDT for southwestern
Indiana...and northwestern Kentucky.
LAT...LON 3804 8747 3803 8745 3796 8745 3774 8773
3785 8788 3817 8760 3817 8747
TIME...MOT...LOC 1600Z 219DEG 57KT 3810 8744
$$
PSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 14, 3:43 AM CDT, 6 hours 56 minutes earlier.
Area forecast discussion, Mar 14, 3:43 AM CDT, 6 hours 56 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
343 AM CDT Thu Mar 14 2019
.SHORT TERM...(Today through Saturday night)
Issued at 330 AM CDT Thu Mar 14 2019
Currently, the gusts have diminished below 40 mph. A few gusts did
exceed 40 mph recently, but they were associated with the
convective band. Altogether, there has been a diminishing trend
since midnight, when gusts were still in the mid 40s mph,
associated with the band. The short res modeling suggests this
trending will continue thru about daybreak. We loaded a blend of
namnest/hrrr/rap for the timing of the convection this morning,
with some adjustments, to place the peak pops a little further
east than the models, which are just a tad too far west.
The models have some disagreement on the (new) early-mid morning
convective band that will develop as the cold front approaches.
Some of the short res modeling suggests it will be further west,
then blow up east of the Mississippi, while the spectral models
still have it further east. We decided to blend the pops from
higher pops east, to lower pops west, vs the inherited set that
altogether dropped the pops off to the west. Am not comfortable
doing this, until at least we see the surface dew points drop
off/fropa. We're still running 60F or close to it in the Ozarks,
where it should stay til late morning.
The line of convection moving into central Arkansas will
advance/develop northward as it approaches with the eastward
advancing cold front. The models continue to paint an increasingly
high shear atmosphere, and as the front moves in, it should erode
the elevated inversion that inhibited deep layer convection
overnight. This will start to increase the threat for
thunderstorms, including strong to svr, further east, as the
morning wears on. The new SPC day 1 has our eastern counties in
Slight risk, with the Enhanced risk just to our east (touching our
CWA), with damaging winds and a few tornadoes the primary severe
associated hazards.
In addition, gradient gust potential really increases as the
inversion is eroded today. We loaded CONSALL winds/gusts, which
is the high end envelope guidance. It stays below High Wind
Warning criteria...but gusts 50 to 55 mph are possible. Note high
wind watches to warnings to our north/west...and will be
something to consider if we see Warning criteria gusts developing
later today/advancing into our northwest counties. We did extend
Advisory thru 00Z per collab. Start time of 14Z still looks
good/no change.
The event is effectively over/shifted east with the front between
21z-24z today, so no pops after 00Z Friday. High temps will drop a
good 25F from Thursday to Friday. These cooler post frontal temps
then hold into the weekend.
.LONG TERM...(Sunday through Wednesday)
Issued at 330 AM CDT Thu Mar 14 2019
The Ohio river valley will see broad, long wave troffing thru the
extended portion of the forecast, while at the surface, High
pressure is more or less the dominant feature. This should spell
mainly a dry and cool period, as a result. Some energy
occasionally digs into the trof base, and the models have been
consistent in their inconsistency on any qpf/its reflection here.
Removed spotty 15s Sunday afternoon/evening, with a weak front
passing to our northeast, though we did include a mention of
sprinkles in our farthest northeast counties, closer to the energy
source. Collaboratively agreed to remove spotty 15s in the early
week period as well. The only pops we left were for a cold front's
passage Tuesday night-Wednesday. This should be mainly a light
shower/low chance pop event. Critical temps late Tue night/early
Wed morning might lend a little either/or mention, but it should
be brief/of little impact. Below normal 50s/30s will be the rule
thru the period.
&&
.AVIATION...
Issued at 330 AM CDT Thu Mar 14 2019
Cigs range from low MVFR to low VFR, as large body of warm
advection showers/embedded storms moves over terminals early this
morning. Vsbys were restricted to MVFR and even IFR at times in
heavier rains. There should be a lull in activity in next 3 hours
or so, before another uptick as a cold front's associated
convective line develops and translates east later this morning
and into the afternoon. Restricted cigs/vsbys will carry thru the
day, and gusty winds will especially increase again from mid
morning to late afternoon. The front makes passage west to east
during the pm hours, and these restricted cat impacts should
improve markedly thereafter, heading into the Thursday night hours.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
for ILZ075>078-080>094.
MO...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
for MOZ076-086-087-100-107>112-114.
IN...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
for INZ081-082-085>088.
KY...Wind Advisory from 9 AM this morning to 7 PM CDT this evening
for KYZ001>022.
&&Hazardous weather outlook, Mar 14, 4:34 AM CDT, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 434 AM CDT Thu Mar 14 2019 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-151000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 434 AM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight A wind advisory is in effect until 7 pm. Wind gusts 45 to 55 mph are anticipated today. Refer to the Advisory for additional details on this hazard. Thunderstorms will redevelop during the daylight hours, and will increase their potential for strong or severe storms moving into the afternoon hours. The Storm Prediction Center has a slight risk of severe storms along and east of a line extending from the Wabash river, south through the Land Between the Lakes in western Kentucky, with an enhanced risk just to our east. Damaging winds is the main hazard, and a few tornadoes are possible. Heavy rain causing areal flooding, as well as continued river flooding, remain hazards as well. Refer to flood warnings and statements for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty winds and lowering humidity may elevate fire danger Friday afternoon. Flooding that continues on area rivers and their tributaries remains a hazard. Refer to the latest flood warnings and statements for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible today.
In the hours before
Local storm report, Mar 14, 7:34 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
734 AM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM FLOOD 4 NW LONE OAK 37.07N 88.72W
03/14/2019 MCCRACKEN KY TRAINED SPOTTER
WATER OVER MAXON ROAD.
&&
DWSLocal storm report, Mar 14, 8:23 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
823 AM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM FLASH FLOOD 3 E HENDERSON 37.85N 87.53W
03/14/2019 HENDERSON KY EMERGENCY MNGR
*** 2 INJ ***
WATER RESCUES UNDERWAY ON THE 8900 BLOCK OF
LARUE ROAD.
&&
DWSLocal storm report, Mar 14, 8:30 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
830 AM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM FLASH FLOOD 3 E HENDERSON 37.85N 87.53W
03/14/2019 HENDERSON KY EMERGENCY MNGR
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
E HENDERSON. WATER RESCUES UNDERWAY ON THE
8900 BLOCK OF LARUE ROAD. UPDATE FROM
EMERGENCY MANAGER THAT THERE HAVE NOT BEEN
ANY INJURIES.
&&
DWSLocal storm report, Mar 14, 9:04 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
904 AM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL 2 NNW METROPOLIS 37.18N 88.72W
03/14/2019 E0.88 INCH MASSAC IL PUBLIC
SEVERAL REPORTS OF DIME TO NICKEL-SIZE HAIL.
TIME ESTIMATED FROM RADAR.
&&
DWSLocal storm report, Mar 14, 9:42 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
942 AM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM TORNADO 4 NNE LOVELACEVILLE 37.02N 88.80W
03/14/2019 MCCRACKEN KY PUBLIC
MAJOR DAMAGE REPORTED AT THE INTERSECTION OF
US 62 AND HIGHWAY 286. TIME ESTIMATED FROM
RADAR.
&&
DWSLocal storm report, Mar 14, 9:58 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
958 AM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM TORNADO 2 SE HEATH 37.07N 88.77W
03/14/2019 MCCRACKEN KY NWS EMPLOYEE
TORNADO JUST MISSED THE NWS WFO IN WEST
PADUCAH.
&&
DWSThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 1:00 AM CDT | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Hickman | 3 hr |
| Mar 14, 1:56 AM CDT | Areal Flood Advisory | PAH | Calloway, Graves, Livingston, McCracken, Marshall | 3 hr |
| Mar 14, 2:43 AM CDT | Areal Flood Advisory | PAH | Caldwell, Christian, Crittenden, Hopkins, Lyon, Trigg and 1 more | 3 hr |
| Mar 14, 3:54 AM CDT | Areal Flood Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken and 1 more | 6 hr |
| Mar 14, 4:45 AM CDT | Flash Flood Warning | PAH | Graves | 3 hr |
| Mar 14, 5:00 AM CDT | Areal Flood Warning | PAH | Livingston | 6 hr |
| Mar 14, 7:41 AM CDT | Flash Flood Warning | PAH | Graves | 3 hr |
| Mar 14, 7:52 AM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Hickman | 23 min |
| Mar 14, 7:59 AM CDT | Tornado Warning | PAH | Carlisle, Hickman | 20 min |
| Mar 14, 8:12 AM CDT | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 33 min |
| Mar 14, 8:17 AM CDT | Severe Thunderstorm Warning | PAH | Fulton | 28 min |
| Mar 14, 8:24 AM CDT | Areal Flood Warning | PAH | Calloway | 5 hr |
| Mar 14, 8:26 AM CDT | Flash Flood Warning | PAH | Henderson | 3 hr |
| Mar 14, 8:36 AM CDT | Severe Thunderstorm Warning | PAH | Livingston | 24 min |
| Mar 14, 8:57 AM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Union | 33 min |
| Mar 14, 9:09 AM CDT | Tornado Warning | PAH | Ballard, Carlisle, Graves, McCracken | 21 min |
| Mar 14, 9:27 AM CDT | Tornado Warning | PAH | Livingston, McCracken | 33 min |
| Mar 14, 9:29 AM CDT | Tornado Warning | PAH | Ballard, Carlisle, Graves, Hickman, McCracken | 31 min |
| Mar 14, 9:34 AM CDT | Tornado Warning | PAH | Henderson, Union | 26 min |
| Mar 14, 9:44 AM CDT | Tornado Warning | PAH | Crittenden, Livingston | 31 min |
| Mar 14, 9:56 AM CDT | Tornado Warning | PAH | Livingston, McCracken | 19 min |
| Mar 14, 10:00 AM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Union | 30 min |
| Mar 14, 10:07 AM CDT | Tornado Warning | PAH | Crittenden, Union | 38 min |
| Mar 14, 10:23 AM CDT | Tornado Warning | PAH | Crittenden, Livingston | 21 min |
| Mar 14, 10:25 AM CDT | Tornado Warning | PAH | Henderson, Union | 35 min |
| Mar 14, 10:33 AM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Graves, Hickman | 27 min |
| Mar 14, 10:34 AM CDT | Severe Thunderstorm Warning | PAH | McCracken | 26 min |
| Mar 14, 10:45 AM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 30 min |
| Mar 14, 10:50 AM CDT | Areal Flood Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken and 1 more | 3 hr |
| Mar 14, 10:57 AM CDT | Tornado Warning | PAH | Union | 33 min |
| Mar 14, 10:58 AM CDT | Areal Flood Warning | PAH | Livingston | 2 hr |
| Mar 14, 11:07 AM CDT | Tornado Warning | PAH | Crittenden, Union | 26 min |
| Mar 14, 11:10 AM CDT | Tornado Warning | PAH | Henderson, Union | 35 min |
| Mar 14, 11:12 AM CDT | Areal Flood Warning | PAH | Crittenden, Union, Webster | 3 hr |
| Mar 14, 11:13 AM CDT | Tornado Warning | PAH | Graves, Hickman | 32 min |
| Mar 14, 11:17 AM CDT | Areal Flood Warning | PAH | Henderson | 3 hr |
| Mar 14, 11:19 AM CDT | Tornado Warning | PAH | Henderson | 26 min |
| Mar 14, 11:32 AM CDT | Tornado Warning | PAH | Henderson, Union | 28 min |
| Mar 14, 11:47 AM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Union, Webster | 28 min |
| Mar 14, 11:47 AM CDT | Tornado Warning | PAH | Henderson | 28 min |
| Mar 14, 11:55 AM CDT | Tornado Warning | PAH | Crittenden, Union, Webster | 20 min |
| Mar 14, 12:09 PM CDT | Tornado Warning | PAH | Henderson, McLean, Union, Webster | 36 min |
| Mar 14, 12:16 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 29 min |
| Mar 14, 12:24 PM CDT | Tornado Warning | PAH | Daviess, Henderson | 21 min |
| Mar 14, 12:38 PM CDT | Tornado Warning | PAH | Daviess, Henderson, McLean, Webster | 37 min |
| Mar 14, 12:47 PM CDT | Areal Flood Warning | PAH | Caldwell, Christian, Crittenden, Daviess, Hopkins, Lyon and 1 more | 3 hr |
| Mar 14, 12:51 PM CDT | River Flood Warning | PAH | McLean, Webster | 22 hr |
| Mar 14, 12:56 PM CDT | River Flood Warning | PAH | Henderson, Union | 4 days |
| Mar 14, 1:04 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 26 min |
| Mar 14, 1:08 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins, McLean, Webster | 25 min |
| Mar 14, 1:32 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 28 min |
| Mar 14, 10:01 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey, Vanderburgh, Warrick | 29 min |
| Mar 14, 10:30 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey, Vanderburgh | 30 min |
| Mar 14, 11:01 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Warrick | 29 min |
| Mar 14, 12:17 PM CDT | Tornado Warning | PAH | Pike, Spencer, Warrick | 43 min |
| Mar 14, 12:39 PM CDT | Tornado Warning | PAH | Spencer, Warrick | 38 min |
| Mar 14, 1:21 PM CDT | Severe Thunderstorm Warning | PAH | Spencer | 39 min |
Nearby
Tornado Warnings in Indiana, 2019Tornado Warnings in Kentucky, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.